Some theorems about simple groups

С.А. Чухинин

Matematiceskij sbornik

  • Volume: 47, Issue: 3, page 537-543
  • ISSN: 0368-8666

How to cite


Чухинин, С.А.. "Some theorems about simple groups." Matematiceskij sbornik 47.3 537-543. <>.

author = {Чухинин, С.А.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {ger},
number = {3},
pages = {537-543},
publisher = {Tipogr. Lissnera i Sobko},
title = {Some theorems about simple groups},
url = {},
volume = {47},

AU - Чухинин, С.А.
TI - Some theorems about simple groups
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 3
SP - 537
EP - 543
LA - ger
KW - Group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.